# SDR USAA2008121292221

- Difficulty date: November 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 46,822 hours, 19,185 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N200348SP
- Part serial: 000687
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - RIGHT INBOARD FLAP DISBONDED AT WS 233 TO WS 235.  REPAIRED RIGHT INBOARD FLAP AT WS 233 TO WS 235 IAW B757 SRM 51-70-10.
